# SDR ASAA2020091413166

- Difficulty date: September 11, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 18,586 hours, 5,945 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Stabilizer
- Condition: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED STAB TRIM MOVEMENT BELOW 500' DURING APPROACH.  STABILIZER BEGAN TO MOVE ON ITS OWN WHILE CONFIGURED AND ON SPEED/PATH.  TRIM WHEEL MADE TWO TO TWO AND A HALF ROTATIONS NOSE DOWN.  STAB TRIM MOVEMENT WAS STOPPED WITH OPPOSING TRIM INPUT FROM FO'S YOKE MOUNTED TRIM WHEEL SWITCH.  NOSE UP TRIM SUBSEQUENTLY REQUIRED FOR NORMAL FEEL FROM ROUND OUT/FLARE, NOTE NEITHER A/P NOR A/T ENGAGED.  GROUNDED - YES.  GVI OF ELEVATOR FEEL CENTERING SPRING, REF B737-900 AMM 27-31-64 & IPC 27-31-64, NO DEFECTS NOTED.  PERFORMED B737-900 FIM 22-11 TASK 839, NO FAULTS NOTED ON ALL TEST PERFORMED.  SYSTEM OPERATION NORMAL, PER AMM 22-11-00, NO OTHER FAULTS NOTED.
